Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Daily masturbation and decrease in concentration level - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Men Sexual Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi
Doctor :   how can i help you
User : my age is 22 i m doing masterbation per it affecting helth
Doctor :   u have to tell me
Doctor :   For Health purposes please provide your Age, Gender, Location, Occupation, Marital status, Height and Weight, Waist Circumfrence.
User :   sir
User :   single,22,height 5'8 weight 75
Doctor :   ok
User :   sir u didnt give the answer
Doctor :   is this masturbation affecting ur daily life?
User :   no
Doctor :   iam asking u question
Doctor :   u answer to that
User :   but i feel my concentration power is going to reduce
Doctor :   masturbation does cause that
Doctor :   stop doing this and try to concentrate on ur work
Doctor :   everything will be fine
Doctor :   instead of thinking of it all the time, try to involve urself in some work
User :   sir hair falling is related to masterbation or not
Doctor :   no it is not related to masturbation either
User :   k
Doctor :   ur hair fall could be due to some other health problem

Doctor :   we can send u document on masturbation
Doctor :   and how to overcome it
Doctor :   u need to make payment
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor